# SDR ASOA2013032803265

- Difficulty date: March 4, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,778 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT HAS LIGHT SURFACE CORROSION BETWEEN FS 589.00 AND 620.   REMOVED FLOOR SUPPORT IAW SRM 51-42-06 & 51-42-21.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06 & 51-42-21 AND REO 601R-53-61-1574.
